Hits:
Indexed by:期刊论文
Date of Publication:2017-04-01
Journal:ACTA MATHEMATICA SINICA-ENGLISH SERIES
Included Journals:SCIE、Scopus
Volume:33
Issue:4
Page Number:545-553
ISSN No.:1439-8516
Key Words:Banach space; uniform Eberlein compactas; super weak compactness
Abstract:We prove that a topological space is uniform Eberlein compact iff it is homeomorphic to a super weakly compact subset C of a Banach space such that the closed convex hull (c) over bar(o) over barC of C is super weakly compact. We also show that a Banach space X is super weakly compactly generated iff the dual unit ball B-X* of X* in its weak star topology is affinely homeomorphic to a super weakly compactly convex subset of a Banach space.